Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Various remarks on univalent functions


Author: James A. Jenkins
Journal: Proc. Amer. Math. Soc. 4 (1953), 595-599
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0056699-6
MathSciNet review: 0056699
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. M. Golusin, Some bounds for the coefficients of univalent functions, Matematicheskiĭ Sbornik vol. 3 (1938) pp. 321-330. (Russian, Germany summary.)
  • [2] H. Prawitz, Über Mittelwerte analytischer Funktionen, Arkiv för Matematik, Astronomi och Fysik vol. 20A, No. 6 (1927) pp. 1-12.
  • [3] A. C. Schaeffer and D. C. Spencer, The coefficients of schlicht functions, Duke Math. J. vol. 10 (1943) pp. 611-635. MR 0009631 (5:175i)
  • [4] -, The coefficients of schlicht functions, II, Duke Math. J. vol. 12 (1945) pp. 107-125. MR 0011721 (6:206c)
  • [5] -, Coefficient regions for schlicht functions, Amer. Math. Soc. Colloquium Publications, vol. 35, New York, 1950. MR 0037908 (12:326c)
  • [6] G. Springer, The coefficient problem for schlicht mappings of the exterior of the unit circle, Trans. Amer. Math. Soc. vol. 70 (1951) pp. 421-450. MR 0041935 (13:24f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0056699-6
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society